# SDR USAA20100706BA032

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TLV - DURING THE DAILY CHECK, FOUND DOOR 2 LEFT DAMPER/EMERGENCY ACCU PX LOW.  DOOR 2 LEFT DAMPER/EMERGENCY ACCU PX SERVICED TO NOMINAL PRESSURE.  NO LEAK OBSERVED.
